# SDR HNAA2016041200101

- Difficulty date: April 9, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 49,012 hours, 59,588 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O WARNING SOUNDED AT T/O POWER.   REJECTED T/O, CYCLED FLAPS, OPS CK NORMAL.
